Universidad Complutense de Madrid
E-Prints Complutense

Around the Borromean link

Impacto

Downloads

Downloads per month over past year

Montesinos Amilibia, José María (2008) Around the Borromean link. Revista de la Real Academia de Ciencias Exactas Fisicas y Naturales Serie A: Matemáticas, 102 (1). pp. 75-87. ISSN 1578-7303

Official URL: http://link.springer.com/article/10.1007%2FBF03191812


URLURL Type
http://link.springer.com/Publisher


Abstract

This is a survey of some consequences of the fact that the fundamental group of the orbifold with singular set the Borromean link and isotropy cyclic of order 4 is a universal Kleinian group


Item Type:Article
Uncontrolled Keywords:branched covering; colored knot; universal knot; universal group; branching set; Borromean link; orbifold; hyperbolic knot; hyperbolic orbifold; survey
Subjects:Sciences > Mathematics > Differential equations
Sciences > Mathematics > Topology
ID Code:22373
Deposited On:12 Jul 2013 14:36
Last Modified:12 Jul 2013 14:36

Origin of downloads

Repository Staff Only: item control page